# SDR SWAA2023080475387

- Difficulty date: July 5, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER 2 INSPAR RIB 129.50 AT LT HORIZONTAL STABILIZER 2023-431111<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138103; CAL DUE DATE: 02-MAY-24;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 500D; S/N: N500X1693P030456; DUE DATE: 12 MAR 24.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23;[04] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N:130066701; CAL DUE DATE: 09-JUN-24;[05] PERFORMED PERMANENT REPAIR LOCATED ON STIFFENER 2 INSPAR RIB 129.50 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-5 REPAIR 5 AND DWG 182A3001 REV F. SEE INDIVIDUAL SIGN-OFF BELOW.;[06] PERFORMED PERMANENT REPAIR LOCATED ON STIFFENER 2 INSPAR RIB 129.50 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-5 REPAIR 5 AND DWG 182A3001 REV F. RII; SEE INDIVIDUAL SIGN-OFF BELOW.
